# SDR TWRA9635

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Lt Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, FLIGHT ATTENDANT REPORTED L4 MED WAS HARD TO SELECT INTO AUTO.  GIRT BAR IS NOT ENGAGING CORRECTLY. LOG ITEM 35056.  DURING MAINTENANCE CHECK OF DOOR, FOUND BUSTLE SEAL FOULING GIRT BAR MECHANISM, SECURED SEAL.  DOOR AND GIRT BAR OPERATION OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
